# SDR FDEA201905301184

- Difficulty date: May 30, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 81,789 hours, 16,867 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA7681503
- Condition: Corroded
- Location: Bs 421-107.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RIGHT HAND OUTBOARD FLOOR CURVE SEAT TRACK AT STATION 421 X = -107.25   FOUND CORROSION .  MAIN DECK RIGHT HAND OUTBOARD FLOOR AT CURVE SEAT TRACK STATION 421 X = - 107.25 ,   CORROSION REMOVED AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101   ALLOWABLE DAMAGE 1. CORRODED CURVE SEAT TRACK REPAIRED AS PER E. A. #: 1-5321-  T0347197 P 1. TITLE : FUSELAGE - CARGO COMP FLOORS - MAIN DECK CARGO COMPARTMENT -   CORROSION FOUND ON RH OUTBOARD SEAT TRACK AT X = - 107.25 , BETWEEN STA 416 AND   STA 421.578 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
